# SDR P2EA99165

- Difficulty date: May 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Damaged
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDW - PUSH BACK TUG HIT AIRCRAFT DAMAGING RADOME AND FUSELAGE SKIN AT BS 178 AT 6 O'CLOCK POSITION.  REPLACED RADOME.  FUSELAGE SKIN AT BS 178 REPAIRED BY TWA PER TWA ENG ARA NR'S 13540, 13541, 13542 DATED 5/3/99.  (M)
